Electron. J. Diff. Eqns., Vol. 2007(2007), No. 150, pp. 1-9.

Global well-posedness for the 2D quasi-geostrophic equation in a critical Besov space

Atanas Stefanov

We show that the 2D quasi-geostrophic equation has global and unique strong solution when the (large) data belongs in the critical scale invariant space $\dot{B}^{2-2\alpha}_{2, \infty}\cap L^{2/(2\alpha-1)}$.

Submitted November 10, 2006. Published November 9, 2007.
Math Subject Classifications: 35Q35, 36D03, 35K55, 76B65
Key Words: 2D quasi-geostrophic equations.

Show me the PDF file (248 KB), TEX file, and other files for this article.

Atanas Stefanov
Department of Mathematics
University of Kansas
Lawrence, KS 66045, USA
email: stefanov@math.ku.edu

Return to the EJDE web page